# SDR SWIA200717913

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 STA 280 UPPER FLOOR SUPPORT HAS CRACK, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FILLER ANGLE AND REPAIR SPLICE ANGLE PER REO 601R 53-11-136 REV 'C' SHT 1-4.
